Sur l'extraction d'une racine d'un nombre
Bulletin de la Société Mathématique de France (1879)
- Volume: 7, page 167-171
- ISSN: 0037-9484
Access Full Article
topHow to cite
topAlexéeff, N.. "Sur l'extraction d'une racine d'un nombre." Bulletin de la Société Mathématique de France 7 (1879): 167-171. <http://eudml.org/doc/85415>.
@article{Alexéeff1879,
author = {Alexéeff, N.},
journal = {Bulletin de la Société Mathématique de France},
keywords = {square roots; diophantine approximation},
language = {fre},
pages = {167-171},
publisher = {Société mathématique de France},
title = {Sur l'extraction d'une racine d'un nombre},
url = {http://eudml.org/doc/85415},
volume = {7},
year = {1879},
}
TY - JOUR
AU - Alexéeff, N.
TI - Sur l'extraction d'une racine d'un nombre
JO - Bulletin de la Société Mathématique de France
PY - 1879
PB - Société mathématique de France
VL - 7
SP - 167
EP - 171
LA - fre
KW - square roots; diophantine approximation
UR - http://eudml.org/doc/85415
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.